Is it normal to have very slight pain when touching the injected area with Restylane?

I had Restylane injected on my nose and chin more than a month ago. I feel slight pain when I press on my nose but not my chin. Is it normal ? I would also like to know if it is typical to have the injected area swelled after taking medicine that could affect water potential in our body ?

Doctor Answers 2

Pain 1 month after Restylane injections

Thank you for posting your concerns. It is not typical to have pain one month following injection of Restylane. See your doctor for in person evaluation.  Good luck,

Pain After Restylane

If you are experiencing pain after injections you should definitely return to your treating physician for examination.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.